Notes on $n$-Ary Theories
Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 639-642 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Keywords: $n$-ary theory, $n$-ary type, small theory.
@article{MZM_2024_115_4_a14,
     author = {T. Zambarnaya and B. S. Baizhanov},
     title = {Notes on $n${-Ary} {Theories}},
     journal = {Matemati\v{c}eskie zametki},
     pages = {639--642},
     year = {2024},
     volume = {115},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a14/}
}
TY  - JOUR
AU  - T. Zambarnaya
AU  - B. S. Baizhanov
TI  - Notes on $n$-Ary Theories
JO  - Matematičeskie zametki
PY  - 2024
SP  - 639
EP  - 642
VL  - 115
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a14/
LA  - ru
ID  - MZM_2024_115_4_a14
ER  - 
%0 Journal Article
%A T. Zambarnaya
%A B. S. Baizhanov
%T Notes on $n$-Ary Theories
%J Matematičeskie zametki
%D 2024
%P 639-642
%V 115
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a14/
%G ru
%F MZM_2024_115_4_a14
T. Zambarnaya; B. S. Baizhanov. Notes on $n$-Ary Theories. Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 639-642. http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a14/

[1] B. Sh. Kulpeshov, S. V. Sudoplatov, Ann. Pure Appl. Logic, 168:1 (2017), 129–149 | DOI | MR

[2] B. Sh. Kulpeshov, Izv. RAN. Ser. matem., 84:2 (2020), 126–151 | DOI | MR

[3] S. Moconja, P. Tanovic, Ann. Pure Appl. Logic, 171:3 (2019), 102765 | DOI | MR

[4] B. Sh. Kulpeshov, MLQ Math. Log. Q., 57:3 (2011), 246–255 | DOI | MR

[5] S. Shelah, Classification Theory and the Number of Nonisomorphic Models, Stud. Logic Found. Math., 92, North-Holland, Amsterdam, 1990 | MR